Journal of Symbolic Logic

The Intersection of Nonstandard Models of Arithmetic

Andreas Blass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 103-106.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738085

Mathematical Reviews number (MathSciNet)
MR323560

Zentralblatt MATH identifier
0246.02039

JSTOR
links.jstor.org

Citation

Blass, Andreas. The Intersection of Nonstandard Models of Arithmetic. J. Symbolic Logic 37 (1972), no. 1, 103--106. https://projecteuclid.org/euclid.jsl/1183738085


Export citation